2 Publikationen

Alle markieren

  • [2]
    2023 | Preprint | Veröffentlicht | PUB-ID: 2967998
    Herr, S., Röckner, M., Spitz, M., & Zhang, D. (2023). The three dimensional stochastic Zakharov system
    PUB | arXiv
     
  • [1]
    2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930270
    Barbu, V., Röckner, M., & Zhang, D. (2018). Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise. The Annals of Probability, 46(4), 1957-1999. doi:10.1214/17-AOP1217
    PUB | DOI | WoS
     

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung